# SDR DALA2024021602298

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 95,647 hours, 23,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 EMERGENCY EXIT LIGHT FOR DOOR 3R IS INOP. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT FOR DOOR 3R PER B757 AMM 33-51. OPS CHK GOOD. (5747667)
